# SDR AALA202201060131

- Difficulty date: January 5, 2022
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 49,782 hours, 34,775 cycles
- System (JASC): 2540 · Lavatories
- Part: Door Latch
- Condition: Stuck
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT LAVATORY DOOR STUCK CLOSED. ADJUSTED DOOR LATCH AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
